Numerical integration of the RLW equation using cubic splines

Creative Commons License

Irk D., Dag W., Dogan A.

ANZIAM JOURNAL, vol.47, pp.131-142, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 47
  • Publication Date: 2005
  • Doi Number: 10.1017/s1446181100009822
  • Title of Journal : ANZIAM JOURNAL
  • Page Numbers: pp.131-142


A numerical solution of the RLW equation is presented using a cubic spline collocation method. Basic cubic spline relations are outlined and incorporated into the numerical solution procedure. Two test problems are studied to show the robustness of the proposed procedure.